| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2020.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was initially reported that surgeon was planning to explant tecnis symfony multifocal intraocular lens with zcb00 lens on (b)(6) 2020 because of patient experiencing double vision and was not able to read.Additional information was received, and it was learnt that tecnis symfony multifocal intraocular lens (model zxr00 +18.5 diopter) was explanted from patient¿s operative eye on (b)(6) 2020 as per schedule.There was no patient injury, no incision enlargement, no vitrectomy and no sutures required.Reportedly lens with model zcb00 and higher diopter of +20.0 was used as replacement for the patient.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: (b)(6) 2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye revealed that the lens was received cut in pieces (with pieces of the lens missing), which is consistent with a lens that was handled during explant.Based on the condition of the return lens no product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.H3 other text : placeholder.